# SDR FDEA201206202276

- Difficulty date: June 20, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 33,586 hours, 23,456 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT INTERIOR EMERGENCY EXIT LIGHT DOES NOT TEST.  FOUND GROUND GD498-DC  LOOSE AT TERMINAL STUD.  TIGHTENED TERMINAL AT GROUND STUD REF SMP.  PERFORMED OPS TEST OF  INTERIOR EMERGENCY LIGHTING WITH TEST SWITCHES REF AMM SUP 33-51-00 501.  EMERG LIGHTING, OPS CHECK GOOD.  OK TO CONTINUE. SDR 12-2270 ENTERED.
